# SDR SWAA2022092744355

- Difficulty date: August 21, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N492WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33866
- Aircraft time: 60,350 hours, 35,654 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Tie Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED BS277 AND STR10R AT PASSENGER CABIN 2022-441286 / [01] REPLACED TIE CLIP LOCATED BS277 AND STR10R AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A1110 SHEET 18 REV -. SEE INDIVIDUAL SIGN OFFS BELOW;[02] CERTIFIED RII WORK PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
